# SDR HEEA954252

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62127
- Make and model: Bell 206L
- Aircraft serial: 52023
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: 4596
- Condition: Failed
- Location: Lighting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMP BURNED OUT. REPLACED WITH SERVICEABLE LAMP.
